Creatine is one of the top bodybuilding supplements, ranked just below protein. But before trying creatine, many people ask does creatine cause jitters?
When we are talking about getting the jitters when taking creatine supplements we all need to make sure that we are all on the same page when we are talking about jitters. Jitters by definition are described as a fit of nervousness however it could also be described as a general shaking in your hands or even your whole body.
The problem is that these jitters can be caused by a large number of other possibilities that first need to be eliminated if we are going to blame it on taking creatine supplements. You can easily get the jitters when you stop smoking or when you have depression and are taking medication for it.
But there are other reasons why you might get the jitters as well such as stress and anxiety that you are concerned about but also there are other possible reasons that range from pain to multiple sclerosis. There are many people using creatine supplements that report getting the jitters.
There are some creatine supplements that add quite a bit of caffeine to their creatine because of a study done that said it could possibly speed up the absorption rate of creatine into the bloodstream. If you are getting jitters from your creatine then it is highly recommended that you try another creatine product.
One needs to be aware of exactly what we mean when we say the jitters because we need to always keep in mind that even if you get close to the much sort after "pump" when you are training with weights that you will start shaking more than you normally do, which is completely normal.
There are even some weight trainers who feel that they are cheated if they don't get the jitters when they get that "pump" but you need to make sure that the jitters that you get is something that does not continue after you have finished your workout and you are at work doing something completely unrelated to training.
Getting the jitters when taking creatine has been studied by eHealthMe, who paid for the study which followed 37 creatine users. The study looked at the time on Creatine when people have Jitters, gender and age of these people, the severity of Jitters, how they recovered, and common conditions and supplements or drugs used besides Creatine.
If we take the results of this study then we have to assume that getting the jitters specifically from creatine supplements is very unusual as out of these randomly selected creatine users they found only one person who was complaining about getting the jitters.